# SDR UPS97822210

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 797.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING L/E RIB AT STA 797.5 IS CRACKED AT AFT UPPER END.  STOP DRILLED CRACK, AND REPAIRED IAW SRM 57-2-0.
